Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Is it normal to have eosinophils increased after taking veltam for a year ?

last year my son had surgey of cysstostomy and his kidney was working 25%.after 1 year his health has improved he had been taking veltam 0.2 full year.he is 6 yrs now.his creatinine is 0.7 now which i think has improved lot but his blood report shows increase in it normal or side effect or allergy or anything to worry
Asked On : Thu, 22 Mar 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

What does the report say about eosinophil count?
The most common causes of increased eosinophil count are allergic conditions like asthma OR it could be due to parasitic infestations like filaria etc. There are other rarer causes of eosinophilia as well. It would be better if you have a consultation with your son's paediatrician.
Answered: Fri, 23 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor